# SDR CALA2021091701588

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Box
- Part number: D5347715400200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TORSION BOX TOP SURFACE HAS CORROSION IN MULTIPLE AREAS FROM FR 56-59 (ANB3-53-4-6179). GENERATED BY V077960 AT H AECO LCQ PER NR 9296532 (20532). REMOVED AND REPLACED AFT CARGO DOOR TORSION BOX TOP IAW A319 SRM 51-72-11 AND 53-41-49-283-004. APPLIED CIC CORROSION PREVENTATI VE COMPOUND IAW A319 SRM 51-21-11 AND 51-22-00. PERFORMED BY V07 7956 AND INSP BY V061334.
